|Ribavirin - potential cancer-causing agent
Jul 5, 2005
The information supplement I received with my Pegasys states that "Ribavirin is a potential cancer-causing agent. I am completely surprised to learn this. Is there research that suggests a link between Riba and cancer? Best regards, RC
Response from Dr. Dieterich
No. It is a class effect and I have never seen any very convincing data to confirm that ribavirin can cause cancer. It should be out of your body in less than 6 months after you stop taking it. If there is a small risk the risk of HCV relapsing is much higher. Good luck with your therapy! DTD
adult breast feeding quiry
hopeless case...thankyou very much
- What Do Shingles Look Like When They First Start?
- What Are Your Chances Of Getting Herpes If You Have Sex With Someone That Has It?
- What Are My Chances Of Getting Chlamydia From Someone Who Already Has It?
- Ways You Can Get Chlamydia From People Who Have It
- Syphilis Rash On Hands Legs Feet
- Symptoms Of Hpv Skin Rashes
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.